# SDR FDEA202204291083

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-300
- Aircraft serial: 62499
- Aircraft time: 6,779 hours, 3,204 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT WNG L/E INSIDE REFUEL PANEL NOSE BEAM WEB CRACKED REPAIRED LEFT WING NOSSE BEAM WEB IAW B767 SRM 57-41-13-2R, FIGURE 201, REPAIR 3
